Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 362, NWS Norman, OK

June 16, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2011, 8:11 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 8:11 PM CDT (01:11 UTC)
Expired
Jun 16, 2011, 9:15 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 26 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:11 PM CDTTSTM WND GST 74Altus Air Force Base, OK
Jun 16, 8:12 PM CDTHAIL 0.88Friendship, OK
Jun 16, 8:15 PM CDTTSTM WND GST 643 S Altus, OK
Jun 16, 8:15 PM CDTTSTM WND GST 68Altus Air Force Base, OK
Jun 16, 8:19 PM CDTTSTM WND GST 68Altus Air Force Base, OK
Jun 16, 8:24 PM CDTHAIL 1Headrick, OK
Jun 16, 8:25 PM CDTTSTM WND GST 603 S Altus, OKTHE ROOF AT THE FRIENDSHIP INN IN ALTUS HAS BEEN DAMAGED. ROOF DAMAGE WAS ALSO REPORTED THE THE TABERNACLE CHURCH. TRAFFIC LIGHTS ARE ALSO DAMAGED IN ALTUS. SEVERE WIND GUSTS HAVE CONTINUED FOR AT LEAST THE LAST 20 MINUTES.
Jun 16, 8:25 PM CDTTSTM WND GST 603 S Altus, OKTHE ROOF AT THE FRIENDSHIP INN IN ALTUS HAS BEEN DAMAGED. TRAFFIC LIGHTS ARE ALSO DAMAGED IN ALTUS. SEVERE WIND GUSTS HAVE CONTINUED FOR AT LEAST THE LAST 20 MINUTES.
Jun 16, 8:41 PM CDTTSTM WND GST 60Altus Air Force Base, OK
Jun 16, 8:49 PM CDTHAIL 0.881 S Snyder, OK
Jun 16, 8:51 PM CDTHAIL 1Manitou, OK
Jun 16, 8:55 PM CDTTSTM WND DMGFrederick, OKROOF DAMAGE WAS REPORTED TO THE HOSPITAL IN FREDERICK. A HOME ALSO SUSATINED ROOF AND CAR PORT DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2259 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
2010 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
412 m²/s²
Significant tornado parameter
0.0
Supercell composite
19.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WUUS54 KOUN 170111
SVROUN
OKC031-065-075-141-170215-
/O.NEW.KOUN.SV.W.0362.110617T0111Z-110617T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  EASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTHERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 915 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES SOUTHEAST OF HEADRICK...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
DAMAGING WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  CACHE...EXTREME SOUTHERN WICHITA MOUNTAINS WILDLIFE REFUGE...
  EXTREME SOUTHWESTERN TOM STEED RESERVOIR...FREDERICK...
  FRIENDSHIP...HEADRICK...HOLLISTER...HUMPHREYS...INDIAHOMA...
  LOVELAND...MANITOU...MOUNTAIN PARK...SNYDER AND TIPTON.

LAT...LON 3468 9858 3426 9871 3455 9943 3478 9927
TIME...MOT...LOC 0110Z 290DEG 26KT 3459 9909

$$
WR
2 follow-up statements
887 
WWUS54 KOUN 170120
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT THU JUN 16 2011

OKC031-065-075-141-170215-
/O.CON.KOUN.SV.W.0362.000000T0000Z-110617T0215Z/
JACKSON OK-KIOWA OK-TILLMAN OK-COMANCHE OK-
820 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN COMANCHE...NORTHERN TILLMAN...SOUTHERN KIOWA AND
EASTERN JACKSON COUNTIES...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES SOUTHEAST OF HEADRICK...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  CACHE...EXTREME SOUTHERN WICHITA MOUNTAINS WILDLIFE REFUGE...
  EXTREME SOUTHWESTERN TOM STEED RESERVOIR...FREDERICK...
  FRIENDSHIP...HEADRICK...HOLLISTER...HUMPHREYS...INDIAHOMA...
  LOVELAND...MANITOU...MOUNTAIN PARK...SNYDER AND TIPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3468 9858 3426 9871 3455 9943 3478 9927
TIME...MOT...LOC 0120Z 290DEG 26KT 3457 9905

$$
WR
903 
WWUS54 KOUN 170143
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT THU JUN 16 2011

OKC031-065-075-141-170215-
/O.CON.KOUN.SV.W.0362.000000T0000Z-110617T0215Z/
JACKSON OK-KIOWA OK-TILLMAN OK-COMANCHE OK-
843 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN COMANCHE...NORTHERN TILLMAN...SOUTHERN KIOWA AND
EASTERN JACKSON COUNTIES...

AT 843 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR MANITOU...MOVING SOUTHEAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE CACHE...EXTREME SOUTHERN WICHITA
  MOUNTAINS WILDLIFE REFUGE...FREDERICK...FRIENDSHIP...HEADRICK...
  HOLLISTER...HUMPHREYS...INDIAHOMA...LOVELAND...MANITOU...MOUNTAIN
  PARK...SNYDER AND TIPTON.

LAT...LON 3475 9920 3468 9858 3426 9871 3452 9936
TIME...MOT...LOC 0143Z 297DEG 28KT 3450 9896

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:30 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 16, 6:30 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT THU JUN 16 2011

.AVIATION...
SCT TSTMS HAVE DEVELOPED ALONG THE DRYLINE NEAR THE TX BORDER. THESE
STORMS MAY MOVE INTO WRN SITES WITHIN THE FIRST COUPLE HOURS OF THE
VALID TIME AND WILL INCLUDE TEMPO GROUPS FOR THOSE SITES. OUTFLOW
BOUNDARY FROM STORMS EARLIER TODAY EXTENDS FROM CNTRL OK INTO SW KS.
NOT MUCH ACTIVITY ALONG THIS BOUNDARY THIS EVENING...HOWEVER STORMS
OVER SW/SCNTRL KS MAY CONGEAL INTO A COMPLEX LATER THIS
EVENING...POSSIBLY MOVING INTO NRN OK LATER TONIGHT AND WILL INCLUDE
AT KPNC. OTRW...VFR CONDITIONS WILL PREVAIL WITH STRONG S/SE
WINDS.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT THU JUN 16 2011/

.DISCUSSION...
AN OUTFLOW BOUNDARY FROM CHEROKEE...TO ENID...TO NEAR CHANDLER
WILL DRIFT A LITTLE FARTHER TO THE SOUTHWEST THIS
AFTERNOON...PROBABLY TO ALVA...KINGFISHER...AND EASTERN OKLAHOMA
CITY...IF NOT A BIT MORE TO THE SOUTHWEST. THIS BOUNDARY IS
ASSOCIATED WITH THE MCS NOW LOCATED OVER NORTHEAST
OKLAHOMA...WHICH IS MOVING SOUTHEAST AND BEGINNING TO WEAKEN.
MEANWHILE...STORMS ARE EXPECTED TO DEVELOP SHORTLY ALONG THE
DRYLINE OVER THE TEXAS PANHANDLE. THE PANHANDLE STORMS ARE
FORECAST TO MOVE EAST- NORTHEAST INTO WESTERN OKLAHOMA...AND
POSSIBLY WESTERN NORTH TEXAS. STORMS IN THE NORTH PART OF THAT
AREA MAY INTERACT WITH THE OUTFLOW BOUNDARY LATER THIS
EVENING...WHICH WOULD SERVE TO SUSTAIN THEM WELL PAST SUNSET. WE
WILL HAVE HIGHER POPS IN THE NORTH AS A RESULT.

EXPECTATIONS BEYOND TONIGHT REMAIN ESSENTIALLY UNCHANGED...SO THE
REMAINDER OF THE FORECAST IS LIKEWISE ESSENTIALLY UNCHANGED.
EXPECT DAILY SCATTERED STORMS NEAR THE DRYLINE...UNTIL A MORE
SIGNIFICANT UPPER WAVE APPROACHES MONDAY NIGHT INTO
WEDNESDAY...BRINGING A HIGHER CHANCE OF STRONG THUNDERSTORMS TO
THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  97  75  99 /  20  10  20  20
HOBART OK         74 105  75 105 /  30  10  10  10
WICHITA FALLS TX  76 105  77 105 /  20  10  20  20
GAGE OK           68 105  68 106 /  40   0  10   0
PONCA CITY OK     73  97  76  98 /  40  10  20  10
DURANT OK         76  94  75  93 /  10   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-010-
     014>017-021>023-033>036.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-014-
     021-033-034-036-037.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

02/23
Hazardous weather outlook, Jun 16, 11:53 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT THU JUN 16 2011

OKZ004>048-050>052-TXZ083>090-171000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST AND NORTH OF A
LINE EXTENDING FROM BENJAMIN AND VERNON TEXAS... TO NEAR LAWTON AND
CHICKASHA... TO NEAR HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
2 AM.

IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL THE SIZE OF GOLFBALLS
OR SLIGHTLY LARGER.

RECOMMENDED ACTIONS...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT
PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS LATE TODAY AND TONIGHT.

DISCUSSION...
A FEW STRONG STORMS MAY AFFECT PORTIONS OF NORTH CENTRAL OKLAHOMA
EARLY THIS AFTERNOON. THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY
WINDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS FAR
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS NEAR A DRYLINE.
THESE STORMS WILL BE IN AN ENVIRONMENT THAT WILL SUPPORT DAMAGING
WIND GUSTS AND ALSO VERY LARGE HAIL. IF STORMS DEVELOP...THEY WILL
LIKELY MOVE TOWARD THE EAST AND NORTHEAST INTO NORTH-CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT.

A WARM FRONT OR OUTFLOW BOUNDARY IS ALSO EXPECTED TO EXTEND FROM
NORTHWEST TO SOUTHEAST ACROSS PORTIONS OF NORTHERN OKLAHOMA THIS
AFTERNOON. THIS BOUNDARY MAY ALSO BE A FOCUS FOR THUNDERSTORM
DEVELOPMENT LATER TODAY AND THIS EVENING. IF THESE STORMS DEVELOP...
A FEW MAY ALSO BECOME SEVERE... PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME IN AREAS WHERE VERY
DRY OR PARTIALLY DORMANT VEGETATION EXISTS DUE TO THE DROUGHT. A RED
FLAG WARNING IS IN EFFECT TODAY FOR FAR WESTERN OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A DIFFUSE DRYLINE...EXTENDING FROM WESTERN NORTH TEXAS THROUGH
WESTERN AND CENTRAL OKLAHOMA...MAY BE A FOCUS FOR ISOLATED AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. IF ANY STORM CAN
DEVELOP...DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE ORGANIZED
THUNDERSTORM ACTIVITY IS EXPECTED BEGINNING MONDAY NIGHT AS A COLD
FRONT AND UPPER STORM SYSTEM MOVE INTO THE REGION. SOME OF THE
STORMS NEXT WEEK WILL BE SEVERE.

OTHER HAZARDOUS WEATHER...
WILDFIRES WILL REMAIN A CONCERN AT LEAST THROUGH THE WEEKEND ACROSS
AREAS HARDEST HIT BY LONG TERM DROUGHT...PRIMARILY OVER WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.

MAXWELL

In the hours before

Local storm report, Jun 16, 7:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             1 W MARTHA              34.73N 99.40W
06/16/2011  E1.25 INCH       JACKSON            OK   EMERGENCY MNGR

0730 PM     HAIL             2 N ALTUS               34.67N 99.33W
06/16/2011  E1.75 INCH       JACKSON            OK   EMERGENCY MNGR

            THE HAIL WAS REPORTED AT HERITAGE PARK.

&&

NWS NORMAN
Local storm report, Jun 16, 7:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             2 N ALTUS               34.67N 99.33W
06/16/2011  E1.75 INCH       JACKSON            OK   LAW ENFORCEMENT

            THE HAIL WAS REPORTED AT MAIN STREET AND TAMARACK ROAD.

&&

NWS NORMAN
Local storm report, Jun 16, 7:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             ALTUS AIR FORCE BASE    34.66N 99.29W
06/16/2011  E1.75 INCH       JACKSON            OK   OTHER FEDERAL

&&

NWS NORMAN
Local storm report, Jun 16, 7:51 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
06/16/2011  M58 MPH          JACKSON            OK   ASOS

&&

NWS NORMAN
Local storm report, Jun 16, 8:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     3 S ALTUS               34.59N 99.33W
06/16/2011  M59 MPH          JACKSON            OK   MESONET

&&

NWS NORMAN
Local storm report, Jun 16, 8:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             HEADRICK                34.63N 99.14W
06/16/2011  E1.50 INCH       JACKSON            OK   FIRE DEPT/RESCUE

0805 PM     TSTM WND GST     3 S ALTUS               34.59N 99.33W
06/16/2011  M62 MPH          JACKSON            OK   MESONET

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:04 PM CDTSevere Thunderstorm WarningOUNBeckham, Kiowa, Washita56 min
Jun 16, 7:20 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman55 min
Jun 16, 8:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman62 min
Jun 16, 9:19 PM CDTSpecial Weather StatementOUNAlfalfa26 min
Jun 16, 9:35 PM CDTSpecial Weather StatementOUNJefferson, Stephens40 min
Jun 16, 9:50 PM CDTHigh Wind WarningOUNComanche, Cotton, Grady, Jefferson, Stephens86 min
Jun 16, 9:54 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
Jun 16, 10:14 PM CDTSpecial Weather StatementOUNGrant31 min
Jun 16, 10:38 PM CDTSpecial Weather StatementOUNKay37 min
Jun 16, 11:43 PM CDTSpecial Weather StatementOUNKay32 min
Jun 17, 12:37 AM CDTSpecial Weather StatementOUNKay38 min
Jun 17, 1:03 AM CDTSpecial Weather StatementOUNKay27 min
Jun 17, 1:30 AM CDTSpecial Weather StatementOUNKay30 min
Jun 17, 1:53 AM CDTSpecial Weather StatementOUNKay22 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.